# SDR DALA2021030901352

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 77,171 hours, 13,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AFT CARGO COMPARTMENT STA 1109 FLOOR PANEL SUPPORT BEAM CRACK AT LBL 26 AND RBL 26. REPLACED FLOOR SUPPORT. (LP 1749250)
